# SDR DALA2021101506368

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 25,250 hours, 3,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DENT EXTERNAL SKIN ON LOWER AFT CORNER OF BULK. CORRECTIVE ACTION: REPAIRED PERFORMED PER ER/A 594607-14. (1983519)
